Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Univalence of Bessel functions


Author: R. K. Brown
Journal: Proc. Amer. Math. Soc. 11 (1960), 278-283
MSC: Primary 30.00; Secondary 33.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111846-6
MathSciNet review: 0111846
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. O. A. Kreyszig and J. Todd, The radius of univalence of Bessel functions I, Notices Amer. Math. Soc. vol. 5 (1958) p. 664.
  • [2] M. S. Robertson, Schlicht solutions of $ W'' + pW = 0$, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 254-274.
  • [3] Lad. Špaček, Contribution à la théorie des fonctions univalentes, Časopis Pěst. Mat. Fys. vol. 62 (1936) pp. 12-19.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00, 33.00

Retrieve articles in all journals with MSC: 30.00, 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111846-6
Article copyright: © Copyright 1960 American Mathematical Society